# SDR DHL9770101C

- Difficulty date: May 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 656.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LEFT WING STA 656.5 RIB WAS FOUND CRACKED AT LOWER FLANGE NEAR BOLT HOLE FOR STIFFENER NR 6.  STOP DRILLED CRACK AND INSTALLED REPAIR PER S/B 727-57-127R3, 4 BY 11, N/R 1304.
